Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Bosonic realizations of the colour Heisenberg Lie algebra

Sigurdsson, Gunnar and Silvestrov, Sergei LU (2006) In Journal of Nonlinear Mathematical Physics 13(Suppl.). p.110-128
Abstract
We describe realizations of the colour analogue of the Heisenberg Lie algebra by power series in non-commuting indeterminates satisfying Heisenberg's canonical commutation relations of quantum mechanics. The obtained formulas are used to construct new operator representations of the colour Heisenberg Lie algebra. These representations are shown to be closely connected with some combinatorial identities and functional difference-differential interpolation formulae involving Euler numbers.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Heisenberg's canonical communtation relations, power series, Colour Heisenberg Lie algebra, Bosonic realizations
in
Journal of Nonlinear Mathematical Physics
volume
13
issue
Suppl.
pages
110 - 128
publisher
Taylor & Francis
external identifiers
  • wos:000241392500014
  • scopus:33747661084
ISSN
1402-9251
DOI
10.2991/jnmp.2006.13.s.13
language
English
LU publication?
yes
id
a28c3800-cd38-4f2d-9706-2b037322a74b (old id 386682)
date added to LUP
2016-04-01 15:28:51
date last changed
2021-05-19 02:58:13
@article{a28c3800-cd38-4f2d-9706-2b037322a74b,
  abstract     = {We describe realizations of the colour analogue of the Heisenberg Lie algebra by power series in non-commuting indeterminates satisfying Heisenberg's canonical commutation relations of quantum mechanics. The obtained formulas are used to construct new operator representations of the colour Heisenberg Lie algebra. These representations are shown to be closely connected with some combinatorial identities and functional difference-differential interpolation formulae involving Euler numbers.},
  author       = {Sigurdsson, Gunnar and Silvestrov, Sergei},
  issn         = {1402-9251},
  language     = {eng},
  number       = {Suppl.},
  pages        = {110--128},
  publisher    = {Taylor & Francis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Bosonic realizations of the colour Heisenberg Lie algebra},
  url          = {http://dx.doi.org/10.2991/jnmp.2006.13.s.13},
  doi          = {10.2991/jnmp.2006.13.s.13},
  volume       = {13},
  year         = {2006},
}